# SDR 99ZZZX4102

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N126SR
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622036
- Engine: Lyc TIO540AE2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Nose
- Part time: 526 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL SAMPLE SHOWS AMS6270 STEEL FROM CAMSHAFT, EMS-91 CAST IRON FROM TAPPETS AND ALUMINUM ALLOY WORN 5 PERCENT TIN CONTENT FROM BEARING INSERTS.  OIL TIME SINCE LAST CHANGE, 20.2 HOURS.  RECENT CHANGE OUT OF OIL SUMP AND TURBO SUPPORT BRACKET RIGHT SIDE.  SUBMITTER STATED SIMILAR PROBLEMS ON OTHER TIO-520-AE2A.
